# SDR CALA2013122393863

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 53,198 hours, 6,388 cycles
- Engine: Pwa PW40903
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LEAK RT CAUTION MESSAGE, FLT DIVERTED. BLEED LEAK RT CAUTION MESSAGE & BLEED LOSS WING RT EICAS ADVISORY MESSAGE.  ASSOCIATED CMC MESSAGE 26-37073 & 26-39072 RT WING ZONE 7 SHORTED.  ENG RUNS OPERATION NORMAL, NO FAULTS.
